Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 187021, 8 pages
http://dx.doi.org/10.1155/2009/187021
Research Article

Stability Results for a Class of Differential Equation and Application in Medicine

1College of Computer and Information Science, Fujian Agriculture and Forestry University, Fuzhou, Fujian 350002, China
2Department of Mathematics, Ningde Teachers College, Ningde, Fujian 352100, China
3College of Public Health, Fujian Medical University, Fuzhou, Fujian 350004, China

Received 8 January 2009; Accepted 14 March 2009

Academic Editor: Yong Zhou

Copyright © 2009 Qingyi Zhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. S. Chen, X. Song, and Z. Lu, Mathematical Models and Methods in Ecology, Sichuan Science and Techlogy, Chendu, China, 2003.
  2. Z. Yixing, “Differential equation applied to research of quantitative analysis in biomedicine,” Journal of Southwest University for Nationalities, vol. 37, no. 2, pp. 231–233, 2001. View at Google Scholar
  3. Z. Jiakun, Z. Lingli, and Z. Wei, “Epidemic model of hepatitis B without vaccination,” Journal of Xuzhou Normal University, vol. 20, no. 4, pp. 7–11, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. Q. Zhan, X. Xie, C. Wu, and S. Qiu, “Hopf bifurcation and uniqueness of limit cycle for a class of quartic system,” Applied Mathematics: A Journal of Chinese Universities, vol. 22, no. 4, pp. 388–392, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Yang, Qualitative Theory of Dynamical Systems, Cheung Shing, Hong Kong, 2004.
  6. S.-B. Hsu and T.-W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763–783, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Pang and L. Chen, “Global stability of chemostat models with ratio-dependent increase rate,” Journal of Guangxi Normal Universiy, vol. 24, no. 1, pp. 37–40, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Xie and F. Chen, “Bifurcation of limit cycles for a class of cubic systems with two imaginary invariant lines,” Acta Mathematica Scientia. Series A, vol. 25, no. 4, pp. 538–545, 2005. View at Google Scholar · View at MathSciNet
  9. F. Chen, “The permanence and global attractivity of Lotka-Volterra competition system with feedback controls,” Nonlinear Analysis: Real World Applications, vol. 7, no. 1, pp. 133–143, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. S. Pilyugin and P. Waltman, “Multiple limit cycles in the chemostat with variable yield,” Mathematical Biosciences, vol. 182, no. 2, pp. 151–166, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Zhang, T. Ding, W. Huang, and Z. Dong, Qualitative Theory of Differential Equations, Scientific, Beijing, China, 1985.